MAUDE Adverse Event Report: ZIMVIE US CORP LLC RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER

ZIMVIE US CORP LLC RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER
Catalog Number RHD2.5
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the latchlock driver fractured at the tip during the implant placement.No impact on the patient reported.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Additional information was obtained on 18-may-2026 regarding the inspection findings.The clinician does not recall the case.Information is not available.Zimvie received one (1) rhd2.5, (retaining 2.5mm hex drive r latchlock) for evaluation.Visual evaluation was performed, the driver has signs of use, wear.The driver was not fractured.Additionally, the driver¿s iso latch was damaged from use.During a functional test, the driver wouldn¿t engage with an ion-house handpiece.The driver was also missing the ruby ball.Dhr review was completed for the subject lot number 2021120798.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021120798 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture and dental : functional : device malfunction¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The driver¿s iso latch was not fractured, the iso was damaged.Additionally, the driver¿s retention ball was missing.The reported fractured event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
It was reported that the latchlock driver fractured at the tip during the implant placement.No impact on the patient reported.Upon investigation it was found that the driver¿s iso latch was damaged and wouldn't assemble.

Brand Name
RETAINING 2.5MM HEX DRIVE R LATCHLOCK
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24843175
Report Number0001038806-2026-01935
Device Sequence Number8946493
Product Code NDP
UDI-Device Identifier00889024016705
UDI-Public(01)00889024016705(17)991231(10)2021120798
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRHD2.5
Device Lot Number2021120798
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown
Patient EthnicityNon Hispanic